# SDR DALA2023060504506

- Difficulty date: May 31, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 CORROSION ON FLOOR STINGERS BTW STA 1469 TO 1471 AT LBL2, LBL7 AND LBL16 AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00776: FLOOR STINGERS BTW STA 1469 TO 1471 AT LBL2, LBL7 AND LBL 16 WERE REPAIRED PER B757-200 SRM. (2792749)
